# SDR AALA970882

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER INBOARD ACTUATOR ATTACH FITTING FOR INBOARD FLAP HAS CORROSION ON MOUNTING SURFACE AND IN 3 0F 4 MOUNT BOLT HOLES.  REMOVED OLD FITTING.  ETCHED TREATED, PRIMED ATTACH FITTING HOLES AND SURFACE PER ESO 7349, AND SRM 51-21-01.  REPLACED PER SRM 57-20-00 AND ESO 7349.  59,206  HOURS.  CYCLES, 20,343.  (X)
